Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Translation-invariant linear forms and a formula for the Dirac measure


Author: Gary H. Meisters
Journal: Bull. Amer. Math. Soc. 77 (1971), 120-122
MSC (1970): Primary 46F10, 39A05, 46H10; Secondary 10F25, 42A68, 28A30
DOI: https://doi.org/10.1090/S0002-9904-1971-12627-7
MathSciNet review: 0267397
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. H. Hardy and E. M, Wright, An introduction to the theory of numbers, 3rd ed., Clarendon Press, Oxford, 1954. MR 16, 673. MR 67125
  • 2. Laurent Schwartz, Théorie des distributions, 2nd ed., Publ. Inst. Math. Univ. Strasbourg, nos. 9, 10, Hermann, Paris, 1966. MR 35 #730. MR 209834

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46F10, 39A05, 46H10, 10F25, 42A68, 28A30

Retrieve articles in all journals with MSC (1970): 46F10, 39A05, 46H10, 10F25, 42A68, 28A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12627-7

American Mathematical Society